# SDR CA080619007

- Difficulty date: June 17, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Beech A100A
- Aircraft time: 19,212 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C762
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 50160018
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A WALKAROUND THE PILOTS NOTICED EXCESSIVE PLAY ON THE RT OTBD FLAP AT THE INBD HINGE. THE FLAP WAS REMOVED FOR FURTHER INVESTIGATION AND THE INBD FLAP TRACK WAS FOUND TO BE CRACKED AT THE AFT END OF THE TRACK, THE CRACK WEAKEN THE TRACK ALLOWING IT TO SLIGHTLY BEND WITH THE FLIGHT LOADS. NO SECONDARY DAMAGE WAS FOUND. THE FLAP TRACK WAS REPLACED. AND THE ACFT RETURNED TO SERVICE.
